67.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Feeling Low after Rads

2 REPLIES 2
Guest user
Not applicable

Re: Feeling Low after Rads

Thanx Liz, Yes i think your right, when your dx you just deal with it and get on with treatment, always somewhere to go hospital etc seeing and talking to people in similar situation, Then, nothing. Even friends and family don't seem to be contacting the same its as if treatment done you're ok. They probably don't think like that but that is how I feel. (not that I want them to contact and go on and on about bc but just general chit chat would be nice).

No not considered support group, would you mind mailing me when you have been let me know how you get on and if you find it ok I can look for a local group.
Has the chemo not started you into menopause, my onc did hormone bloods to see if I was before giving me Arimidex.

Jackie x

quarteter
Member

Re: Feeling Low after Rads

Hi jackie, welcome to forums, they have been a lifeline for me! I was dx Nov 07 and had mast, chemo and rads, finishing in July. The way I feel at the moment is that the treatment is the easy part! It's all hit me in the last 6 weeks or so. I think we all get on with the treatment at the time and it's only now we wonder "how the heck did I do it all". I started tamoxifen a month ago and have felt incredibly low, awful sleep patterns, I stopped taking it on Tuesday to see if improvement and there is definately a shift towards being able to cope. I need to discuss options with onc as being 41 there is no alternative drug for me.

Having had a hysterectomy before all this can't have helped, plus a small child to look after. Have you considered joining a support group, I'm going to start next week. When treatment finished I missed talking to people in the waiting rooms, etc. I didn't realize how much I had come to rely on this interaction!

I hope I have been of a little help and hope more ladies can advise you on side effects of Arimidex. Take care,
Liz x

Guest user
Not applicable

Feeling Low after Rads

Hi All,
I was Dx bc Invasive Lobular/Ductal in Dec 07. 6wks prev. had hysterectomy am 42 and a wife, mum to 2 girls 21yrs and 3yrs. Had 6mths chemo, mastectomy and just finished rads. Continue treatment with Arimidex. have been reading about all you lovely ladies for a few weeks now and have decided to take the plunge and join in, (hope you don't mind). Last couple of weeks have found aching joints esp knees, feet and hands, headaches, nausea and extremely low and tired not sleeping too well due to sweats etc, are these side effects of Arimidex. I felt so well after surgery and now feel rubbish most of the time.